# SDR HEEA124082

- Difficulty date: March 26, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 8,274 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 407023001117
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 407023001103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT HAS EXFOLIATING CORROSION CAUSING IT TO FAIL, ALLOWING A PORTION OF THE SLAT ASSY TO DEPART FROM THE ACFT IN FLIGHT.  FOUND ONCE ACFT LANDED AT BASE STATION.  REPLACED SLAT ASSEMBLY.
